# SDR ASAA11510052

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 16,354 hours, 4,941 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472002 FAN BLADE LUBE NR 1 ENG FOUND 24 WORN FAN BLADE SHIMS DURING LUBE.  REPLACED 24 EA FAN BLADE SHIMS P/N 340 252 307 0 AND VERIFIED OK REF T/C 78472002 NR 1 ENG.
